PROMOTING ACCESS TO AFRICAN RESEARCH

Browse Title Index

Log in or Register to get access to full text downloads.

Remember me or Register


 
Issue Title
 
Vol 8 (2004) A mathematical physics model for enchancing the productivity of the cotton weaving industry Abstract
O M Bamigbola, S O Adeyemo, K Rauf
 
Vol 8 (2004) a mathmatical model for filtration Abstract
C O Agbonrofo, R O Ayeni
 
Vol 16 (2010) A method for generating permutation distribution of ranks in a k-sample experiment. Abstract
F Ewere, SM Ogbonmwan
 
Vol 17 (2010) A Moderate Order Numerical Integrator for Stiff Differential Systems Abstract
USU Aashikpelokhai, AO Elakhe
 
Vol 11 (2007) A new analytical solution to the diffusion problem: Fourier series method Abstract
KM Fasasi
 
Vol 14 (2009) A new derivation of continuous collocation multistep methods using power series as basis function Abstract
SA Okunuga, J Ehigie
 
Vol 19 (2011) A New Formulation for Symmetric Implicit Runge-Kutta-Nystrom Method for the Integration of General Second Order ODEs Abstract
ZA Adegboye, MM Shaba
 
Vol 16 (2010) A New Inverse Runge–Kutta Scheme for Stiff Ordinary Differential Equation Abstract
PO Babatola
 
Vol 30 (2015) A New Iteration Multivariate Pad Approximation Technique for Nonlinear Partial Differential Equations of Fractional Order Abstract
TA Biala
 
Vol 20 (2012) A New Method for obtaining the nth Derivative of a Function of the Form y = l1(x)l2(x)l3(x) Abstract
OOA Enoch, TO Ewumi
 
Vol 20, No 1 (2012) A New Method for obtaining the nth Derivative of a Function of the Form y = l1(x)l2(x)l3(x) Abstract
OOA Enoch, TO Ewumi
 
Vol 19 (2011) A New Method for the Evaluation of Higher Order Derivatives of Three Continuous / Differentiable Functions Abstract
SA Olorunsola, OOA Enoch
 
Vol 10 (2006) A new poof of multiple solutions of combustions problems Abstract
RO Ayeni, AM Okedoye, FO Balogun, FI Alao
 
Vol 19 (2011) A new Tripartite Randomized Response Technique Abstract
FB Adebola, AO Adepetun
 
Vol 20 (2012) A note on Markovian manpower models Abstract
Augustine A Osagiede, Virtue U Ekhosuehi, N Ekhosuehi, Francis O Oyegue
 
Vol 20, No 1 (2012) A note on Markovian manpower models Abstract
AA Osagiede, VU Ekhosuehi, N Ekhosuehi, FO Oyegue
 
Vol 11 (2007) A note on the construction of Numerov method through a quadratic continuous polynomial for the solution of general second order differential equation Abstract
A U Yahaya
 
Vol 15 (2009) A note on the effect of affinity hemodialysis on T-cell depletion Abstract
RO Ayeni
 
Vol 18 (2011) A Note on Unsteady Temperature Equation For Gravity Flow of A Power-Law Fluid Through A Porous Medium Abstract
BA Peter, RO Ayeni
 
Vol 20 (2012) A Note on Using Unbounded Functions on Totally Bounded Sets in the Context of the Lebesgue Covering Lemma Abstract
CK Wright
 
Vol 20, No 1 (2012) A Note on Using Unbounded Functions on Totally Bounded Sets in the Context of the Lebesgue Covering Lemma Abstract
CK Wright
 
Vol 18 (2011) A Numerical Simulation of Temperature Distribution and Power Loss of Slider Bearings Lubricated With Fluids Having Constant Viscosity Abstract
MH Oladeinde, AI Unuigbe
 
Vol 19 (2011) A Numerical Study of Reaction Kinetics Model of Polymerization In The Presence Of Material Diffusion Using the Finite Difference Scheme Abstract
MO Durojaye, RO Ayeni
 
Vol 15 (2009) A numerical study of the hemodynamics of stenosed artery Abstract
SO Adesanya, SO Ajala, RO Ayeni
 
Vol 20 (2012) A panacea to the asymptotic effect of examination malpractice in a malpractice-stamp-out scenario Abstract
Virtue U Ekhosuehi, Augustine A Osagiede
 
Vol 20, No 1 (2012) A panacea to the asymptotic effect of examination malpractice in a malpractice-stamp-out scenario Abstract
VU Ekhosuehi, AA Osagiede
 
Vol 17 (2010) A Pedagogical Study of the Oyibo’s Grand Unification Theorem With Realization of Some Standard Equations Abstract
GE Akpojotor, MW Echenim
 
Vol 8 (2004) A periodic-type dose effect of insulin in the blood glucose level of a diabetes milletus subject Abstract
E A Adebile
 
Vol 19 (2011) A Perturbed Fourth Order Runge-Kutta Method for First Order Ordinary Differential Equations Abstract
SA Agam, PO Odion
 
Vol 18 (2011) A Phase Plane Realization of a Class of Nonlinear Liquid Level Control Systems Abstract
EJ Ogbebor, EC Obinabo
 
Vol 20 (2012) A Primal-Dual Augmented Lagrangian Method for Optimal Control of Linear-Quadratic Problem with Time Varying Systems Abstract
AI Adekunle, O Olotu
 
Vol 20, No 1 (2012) A Primal-Dual Augmented Lagrangian Method for Optimal Control of Linear-Quadratic Problem with Time Varying Systems Abstract
AI Adekunle, O Olotu
 
Vol 18 (2011) A Prototype Security Mechanism for Xml Documents and Soap Messages Abstract
AE Evwiekpaefe, ME Irhebhude, DA Adedayo
 
Vol 30 (2015) A Qualitative Interpretation of Residual Magnetic Anomaly using Ground Magnetic Data Abstract
GO Layade, BA Adebo, OC Onyechefu
 
Vol 15 (2009) A rational second order difference equation with convergence solutions Abstract
AO Odior, OE Charles-Owaba
 
Vol 8 (2004) A review of 20Ne structure in a full microscopic self-consistent shell–model calculation with tensor correlations Abstract
J O Fiase, H E Agba, A A Akombor, F Gboarun
 
Vol 19 (2011) A Review of Some Features of Radiowave Absorption Abstract
EE Iheonu
 
Vol 17 (2010) A Robust Mathematical Model On Infectious Diseases Abstract
DEA Omorogbe, NEA Omoregie
 
Vol 8 (2004) A simplification of the likelihood ratio test statistic for testing hypothesis about goodness of fit of multinomial probabilities Abstract
K Ayinde, D B Adekanmbi
 
Vol 10 (2006) A software for the RSA Encription Abstract
EE Obasohan, H O Omokaro
 
Vol 18 (2011) A Special Family of LMM with Two Hybrid Points for Stiff ODEs Abstract
GC Nwachukwu
 
Vol 20 (2012) A Stability analysis for a mathematical model for the determination of optimum drug for chemotherapy of HIV Abstract
RO Ayeni, B Gbadamosi, S Olaniyi, ML Erinle-Ibrahim
 
Vol 20, No 1 (2012) A Stability analysis for a mathematical model for the determination of optimum drug for chemotherapy of HIV Abstract
RO Ayeni, B Gbadamosi, S Olaniyi, ML Erinle-Ibrahim
 
Vol 17 (2010) A Statistical Approach to the Modified Impress Current Cathodic Protection (ICCP) for Pipeline Systems. Abstract
GO Ariavie, SS Ariavie, PO Olagbegi
 
Vol 14 (2009) A step-by-step approximation and analysis of asymptotic stability properties of solution of retarded system Abstract
DK Igobi, MO Egwurube
 
Vol 9 (2005) A stochastic Ergodic Theorem in Von-Neumann algebras Abstract
A A Tijani
 
Vol 8 (2004) A stochastic iteration method for the solution of finite dimensional variational inequalities Abstract
A C Okoroafor, B O Osu
 
Vol 18 (2011) A Study Of EMR And SAR Distribution In Human Head Phantom Exposed To RF Energy: A Simulation Approach Abstract
JO Emagbetere, OE Odigie, OE Odigie
 
Vol 16 (2010) A Study Of The Internal Energy And Magnetic Spin Susceptibility Of The 2-D Hubbard Model Representation Of High Temperature Superconductors Via An Exact-Approach Abstract
PO Akusu
 
Vol 19 (2011) A study on switched linear system identification using game-theoretic strategies and neural computing Abstract
CN Njoku
 
51 - 100 of 985 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1116-4336
AJOL African Journals Online